# SDR 99ZZZX3250

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Strobe
- Part time: 541 hours
- Component: 01077050100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB BURNED OUT AND LENS CRACKED.
